Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 01:25:18 AM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636852
  • Total Topics: 48340
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 191
Total: 197

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada and Viramune muscle and joint pain  (Read 2842 times)

0 Members and 1 Guest are viewing this topic.

Offline drew50

  • Member
  • Posts: 20
Truvada and Viramune muscle and joint pain
« on: January 02, 2007, 04:12:39 AM »
Does anyone else have experience of increased lower back pain and overall joint problems  after using Viramune and Truvada? I already have arthritis but the pain is much much worse since beginning the meds. Also the combination of anti-inflammatory drugs for the arthritis and the Hiv meds is giving me stomach and digestion problems although I take them 12 hours apart. Any ideas?

Offline wtgr

  • Member
  • Posts: 12
Re: Truvada and Viramune muscle and joint pain
« Reply #1 on: January 03, 2007, 04:44:32 PM »
Yes.

Initially I was on the Combivir and Viramune regime suffering the aches, pains, nausea, lethargy and arthritis (never had arthritis beforehand), to the extent that I was unable to continue working. It was overwhelming as I was a very career orientated person.

Naturally, my doc and I, thought it was the AZT in the Combivir, so I changed to 3TC, Tenofovir and Viramune. Guess what... Nothing changed. I have since put it down to the Viramune. The only problem is that any alternative, other than protease inhibitors, cause psychotic episodes!! I'm not prepared to start on the protease inhibitors just yet.

To minimise the nausea I take the meds just before eating breakfast and just before dinner. It tends to help to some degree - mostly.

Hope this helps.

Offline AlanBama

  • Member
  • Posts: 3,614
  • Alabama: the 'other' 3rd World Country!
Re: Truvada and Viramune muscle and joint pain
« Reply #2 on: January 06, 2007, 09:47:45 PM »
I am also on Truvada and Viramune.   I've noticed MAJOR increases in joint pain over the past few months, but I am never sure what to attribute it to -- side effects of the drugs, turning 50, having a touch of arthritis?  Who knows....

Advil/Motrin seems to help, but somedays I can barely climb the stairs.  It varies from my hips to knees to shoulders.....
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline J.R.E.

  • Member
  • Posts: 7,126
  • Joined Dec-2003 Living positive, since 1985.
Re: Truvada and Viramune muscle and joint pain
« Reply #3 on: January 07, 2007, 08:00:31 AM »
Hello Drew,

I never had any problems with Viramune. However, when Viread was added to my regimen, in 2004, I had some very noticeable muscle aches. Primarily in the legs, and including the joints. This however diminished in about 4-6 weeks. But, I am also dealing with some arthritis, and I am 55.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline RevMC

  • Member
  • Posts: 223
  • It's me!
    • Psychic AwakeningSchool.com
Re: Truvada and Viramune muscle and joint pain
« Reply #4 on: March 04, 2007, 12:43:45 AM »
I just started on Truvada and Viramune 2 weeks ago.  I have noticed that my legs feel like jello sometimes.  This has been happening more frequently, like a tingling.  Today I was having a panic attack while this was happening, got out of the Jeep and almost fell.  My legs felt like they were going to give out on me.

It's late Saturday night and I'm afraid that it's from the viramune and am afraid to take it.  Last night (Friday) was when I went to 2 pills of the viramune.

Can't wait to talk to the doc.
Part of my story: "Sale Of A Lifetime" POZ December 2003
http://www.poz.com/articles/172_752.shtml

Started on Truvada and Viramune on 2/15/07

Jan 8, 2007   t-cells 215  Viral Load 10,000  24%
March 26'th  T-cells 306   Viral Load  UNDETECTABLE
June 2007 t-cells 375 Viral Load UNDETECTABLE
August 2007 t-cells 290 Viral Load UNDETECTABLE



Love and Light and Reiki sent your way,
Rev. Michae

Offline SouthSam7

  • Member
  • Posts: 428
Re: Truvada and Viramune muscle and joint pain
« Reply #5 on: March 04, 2007, 03:31:18 AM »
I have bad aches in back and lower legs and I take truvada, norvir and invirase.  I don't know what to attribute it to.  It's not like my regular arthritis, it's more of a sore ache.  It's hard to get out of bed about half the time because of this pain.  I work out every day so maybe that's helping but maybe that's the cause.

Sam

Offline Cheo63

  • Member
  • Posts: 35
Re: Truvada and Viramune muscle and joint pain
« Reply #6 on: March 04, 2007, 05:07:33 AM »
I take epivir, zerit and viramune.  However, I have had no symptons of any joint aches or lower back pains.  I workout 3 times a week and during leg workout I do squats with no problems.  So, I'm not sure if Viramune is the cause of your pain!

Cheo

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.